Pacific Journal of Mathematics

Orthogonally additive and orthogonally increasing functions on vector spaces.

S. Gudder and D. Strawther

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 427-436.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905674

Mathematical Reviews number (MathSciNet)
MR0390719

Zentralblatt MATH identifier
0311.46015

Subjects
Primary: 46B05

Citation

Gudder, S.; Strawther, D. Orthogonally additive and orthogonally increasing functions on vector spaces. Pacific J. Math. 58 (1975), no. 2, 427--436. https://projecteuclid.org/euclid.pjm/1102905674


Export citation

References

  • [1] R. C.James, Orthogonality andlinearfunctionals innormedlinearspaces, Trans. Amer. Math. Soc, 61 (1947), 265-292.
  • [2] K. Sundaresan, Orthogonality andnonlinearfunctionals on Banach spaces, Proc. Amer.Math. Soc, 34 (1972), 187-190.